# SDR DL76S020889

- Difficulty date: July 27, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 51,046 hours, 24,789 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T20053
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE LBL 10 VERTICAL STIFFENER OF THE CENTER SECTION FRONT SPAR, IN THE WEB OF THE STIFFENER AT THE OVERWING FLOORBEAM TO STIFFENER JOINT.  A SPLICE REPAIR WAS ACCOMPLISHED.
